# SDR CA130610002

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE, W, ON APPROACH. LANDING GEAR EXTENSION SELECTION WITH NLG UNLOCKED INDICATION.  ALTERNATE LDG EXTENSION PERFORMED.  NO CODES RETRIEVED FROM PSEU.  MAINTENANCE PERFORMED VARIOUS LANDING GEAR RETRACTION/EXTENSION FUNCTIONAL TESTS. ALL PASSED.
